# SDR CALA0500258

- Difficulty date: August 6, 2005
- Submitted: August 8, 2005
- Operation: Air carrier
- Aircraft: N13624
- Make and model: Boeing 737524
- Aircraft serial: 27528
- Aircraft time: 29,476 hours, 15,763 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY LIGHTS IN FORWARD CABIN WOULD NOT ILLUMINATE DURING TEST WHILE IN SERVICE CHECK.  THE BATTERY PACK WAS REMOVED AND REPLACED IAW MM 33-51-51.
